# SDR A6WA2016080144108

- Difficulty date: July 18, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 31,329 hours, 30,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200441
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 AT STRINGER 1L FRAME IS CRACKED.    REPLACED THE FRAME IAW SRM 51-42-06, 51-42-21.
